# SDR UPS97823310

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3641126501
- Condition: Cracked
- Location: Bs 781.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CABIN FS 781.5 LBL 47 FLOORBEAM ATTACH FITTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED FITTING IAW SRM 51-1-20D AND DWG 3641126.
